The Annals of Statistics
- Ann. Statist.
- Volume 40, Number 1 (2012), 262-293.
Some asymptotic results of Gaussian random fields with varying mean functions and the associated processes
In this paper, we derive tail approximations of integrals of exponential functions of Gaussian random fields with varying mean functions and approximations of the associated point processes. This study is motivated naturally by multiple applications such as hypothesis testing for spatial models and financial applications.
Ann. Statist., Volume 40, Number 1 (2012), 262-293.
First available in Project Euclid: 29 March 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Liu, Jingchen; Xu, Gongjun. Some asymptotic results of Gaussian random fields with varying mean functions and the associated processes. Ann. Statist. 40 (2012), no. 1, 262--293. doi:10.1214/11-AOS960. https://projecteuclid.org/euclid.aos/1333029965
- Supplementary material: Proofs of several lemmas in Section 5 and the numerical results. This supplement contains proofs of Lemmas 5.2, 5.4, 5.5, 5.8 and 5.9 as well as numerical results.